# SDR UALA2012040202054

- Difficulty date: March 31, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 88,911 hours, 14,205 cycles
- Engine: Pwa PW4060
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: HG1057LR02
- Part serial: 7
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL CONFIGURATION ADVISORY MESSAGE DISPLAYED.  REPLACED FUEL PROCESSOR PER MM, OPS CHECKED OKAY FOR SERVICE.
